# SDR DXTA2021063044400

- Difficulty date: June 29, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N522QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0060
- Aircraft time: 4,373 hours, 2,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE1090130
- Part serial: 26900574
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERG EXIT LIGHT: UNDER SEAT #5, FORWARD FACING SEAT ON LEFT SIDE, FLOOR EMERGENCY LIGHT IS INOP. // SIGNOFF //  GAINED ACCESS TO SEAT 5 EMEERGENCY LIGHT AND FOUND THAT THE WIRES HAD BEEN PULLED OUT OF THE PINS INSIDE OF THE CONNECTOR TO THE AIRCRAFT HARNESS, DISCONNECTED CONNECTOR AND GAINED ACCESS TO ADJACENT SEAT LIGHT ASSY AND CONNECTED TO VERIFY OPERATION RESTORED. ACCESS ITEMS NOT NEEDED FOR REPLACEMENT OF SEAT 5 LIGHT ASSY. AND WAITED ON PARTS AFTER WAITING FOR PARTS TO ARRIVE RECIEVED LIGHT ASSY AND INSTALLED INTO SEAT 5. COMPLETED OPS CHECK GOOD AND RESTORED ALL REMAINING ACCESS ITEMS AS REQUIRED. WORK DONE WITH REFERENCE TO CE680A AMM 33-20-01
